# SDR HALA2023032800067

- Difficulty date: March 27, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08123
- Aircraft time: 11,483 hours, 2,608 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DUIRNG T/C 321-72-HWI-03 LEAK CHECK FOUND PRV MUSCLE TUBE CRACKED AND LEAKING BLEED AIR. REMOVED AND REPLACED PRV MUSCLE TUBE IAW AMM 36-11-52-000-802-A. AND 36-11-52-400-802-A. OPS CK GOOD. LEAK TEST GOOD. OK TO CONTINUE.
